A 55-year-old male asked:
Disclaimer

i read on the internet where klonopin (clonazepam) can cause intestinal problems...is this accurate?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
Occasionally: Constipation would be the major GI side effect.
Answered on Jun 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 70-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Don't be scared: Astepro and klonopin can interact causing CNS depression and psychomotor impairment, but you are on low doses though, so it is unlikely, for allergic ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Since it's chronic: a full medical assessment of this constellation of symptoms is warranted.
4
4 comments
1
1 thank
A 55-year-old male asked:
Dr. Ryan Taylor
Specializes in Internal Medicine
No: Sinus problems are not a typical side effect of benzodiazepines.
1
1 thank
A 55-year-old male asked:
Dr. Mohammed Parvez
13 years experience Internal Medicine
Benzo plus SSRI: Please take these pills with caution. You do not want to be drowsy or sedated. Discuss with your doctor about drug interactions and combination safety ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month